# SDR DL72S971963

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, A1-AFT BEAM RUNNING INBD AND OUTBD CRACKED AT STA 1273 VENTRAL STAIR TORQUE BOX.  REPAIRED PER OPN 5967AD.
